Log in to save to my catalogue

SECOND ORDER SUBEXPONENTIALITY AND INFINITE DIVISIBILITY

SECOND ORDER SUBEXPONENTIALITY AND INFINITE DIVISIBILITY

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2779224100

SECOND ORDER SUBEXPONENTIALITY AND INFINITE DIVISIBILITY

About this item

Full title

SECOND ORDER SUBEXPONENTIALITY AND INFINITE DIVISIBILITY

Author / Creator

Publisher

Cambridge, UK: Cambridge University Press

Journal title

Journal of the Australian Mathematical Society (2001), 2022-06, Vol.112 (3), p.367-390

Language

English

Formats

Publication information

Publisher

Cambridge, UK: Cambridge University Press

More information

Scope and Contents

Contents

We characterize the second order subexponentiality of an infinitely divisible distribution on the real line under an exponential moment assumption. We investigate the asymptotic behaviour of the difference between the tails of an infinitely divisible distribution and its Lévy measure. Moreover, we study the second order asymptotic behaviour of the...

Alternative Titles

Full title

SECOND ORDER SUBEXPONENTIALITY AND INFINITE DIVISIBILITY

Authors, Artists and Contributors

Author / Creator

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_proquest_journals_2779224100

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2779224100

Other Identifiers

ISSN

1446-7887

E-ISSN

1446-8107

DOI

10.1017/S1446788720000208

How to access this item